# SDR FDEA202204281084

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-300
- Aircraft serial: 43541
- Aircraft time: 10,059 hours, 4,590 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T61011
- Part serial: 4H5638
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LH WING - LEADING EDGE STRUCTURE UPPER SURFACE SKIN PANELS AT LOCATION OF   ENGINE PYLON HAS AN AREA OF THE INBOARD PANEL WITH THE SKIN DELAMINATED. REPLACED PANEL USING BOEING DRW 114T6104 AND 767 SRM 51-40-03-0G-0.
